Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the congruences connected with certain magic squares


Author: D. N. Lehmer
Journal: Trans. Amer. Math. Soc. 31 (1929), 529-551
MSC: Primary 05B15; Secondary 11A07
DOI: https://doi.org/10.1090/S0002-9947-1929-1501498-X
MathSciNet review: 1501498
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 05B15, 11A07

Retrieve articles in all journals with MSC: 05B15, 11A07


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501498-X
Article copyright: © Copyright 1929 American Mathematical Society

American Mathematical Society